# SDR AALA201807209008

- Difficulty date: July 19, 2018
- Submitted: July 22, 2018
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 33,435 hours, 11,731 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CIDS CAUTION FOR SLIDE PRESS DOOR 4R. SERVICED R4 DOOR ASSIST BOTTLE PER AMM 552-10-00 OPERATIONS CHECK GOOD.
